# SDR AALA960522

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N5300
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECK PLATE HAS CORROSION REMOVAL ON UPPER SURFACE AT VARIOUS LOCATIONS.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  PER MRB 757-767.  (M)
